# SDR CA990728006

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: 427911A
- Condition: Shorted
- Location: Anti Skid System
- Part time: 22,378 hours
- Component: Eldec, 841005
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ERROR CODE 54 LEAD TO REPLACEMENT OF ANTI-SKID CONTROL UNIT WHICH WAS SHORTED INTERNALLY.
